I started taking 40mg of Strattera every morning a week and a half ago for ADHD, and every night since I have woken up at 3am unable to go back to sleep until around 6-7am. I have been getting so little sleep recently (and the sleep I am getting is so low-quality) that I can't even tell if the Strattera is working or not because my brain is so tired and foggy and out-of-it. Going to sleep isn't the issue, and melatonin isn't helping. Should I change the time I take it or just wait it out and hope it stops (I'm not sure how much longer my brain will last though)? What should I do? I'm open to any and all suggestions except prescription sleeping aids (I'm not going down that path of dependence). I'm also on 20mg of Prozac if that changes anything.
No responses have yet been posted. Add your response to this question.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 1 answer
Sleep - I was recently put on strattera for my ADHD, I do not seem to notice a huge difference and i
Posted 17 Dec 2010 • 2 answers
Posted 5 Sep 2011 • 1 answer
Posted 18 Apr 2015 • 1 answer
I started taking Strattera at night because it makes me extremely tired during the day, but it gives
Posted 20 Dec 2017 • 2 answers